# SDR ARWA970502

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 5619335
- Condition: Corroded
- Location: Ctr Wing Box
- Part time: 76,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING INSPECTION, FOUND LEFT WHEELWELL FORWARD AREA CENTER WING BOX OUTBOARD UPPER AREA SUPPORT FITTING AND AREA FORWARD HAVE LEVEL 2 CORRISION BEYOND LIMITS.  REMOVED FASTENERS AND CORRODED MATERIAL.  TREATED AND PRIMED AREA.  FABRICATED AND INSTALLED REPAIR STRAP IAW DER DRAWING.  AMENDMENT TO ORIGINAL ARWA970502.  PART TOTAL CYCLES, 24,497.  (X)
